# SDR SWAA001699

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 24,540 hours, 22,590 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Panel
- Part number: 4051601
- Part serial: 97061113
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, MCP INOP, DIVERTED TO CLE DUE TO WEATHER.  C/W BITE CHECK AND REMOVED AND REPLACED MCP PANEL PER MM.
